MathSciNet Relay Station
MathSciNet bibliographic data
MR1752611 55R80 (52C35 55T10 57N65)
Feichtner, Eva Maria; Ziegler, Günter M. The integral cohomology algebras of ordered configuration spaces of spheres. Doc. Math. 5 (2000), 115–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement